Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tiffany13

The Good, The Bad, And The Very Ugly

Recommended Posts

Well, my name is Tiff I will give you the good first! I was on Accutane when I was 15 and it cleared my face up for over 24 years. Until 5 months ago I had zero breakouts. Not while I was pregnant(way after accutane) and not during my period. My face was always clear.

The Bad: 5 Months ago I started breaking out and had no idea why. After my first bout with acne at 15, I am religious about not being on birth control, not changing any facial product, hairspray, shampoo! I have been on the Obagi Nu derm system for over 10 years and it works miracles after you are off the Accutane. Great for texture, tone, pore size, and coloring. I couldn't figure out why my face started breaking out. My dermatologist just started throwing tetracycline at me.

The Very Ugly: 5 months later my face is a wreck. I have broken out with cystic acne all over my face. My chin is destroyed with scaring. I started Day 1 on Claravis yesterday. 60mg. I took all three pills at once and it gave me a really bad headache within an hour, my eyes were dry within 3 hours of taking my dosage. ( Take with food and I would suggest if you have 20mg tablets you split your dosage througout the day when you first start)

Day Two I split my dosage: Ate bfast, took pill, two hours pill, lunch then a pill. No headache no upset stomach. Eyes dry already and lips a little dry. All I can do is pray it doesn't get worse before better. I scar very easily and I absolutely do not pick. I don't touch my face unless I have to. I learned the very hard way years ago. Please tell me there is someone out there my age with a good story. My skin looked great and I barely had any wrinkles. while taking the tetracycline my face texture became really rough, dry, and I couldn't wear make-up. Fine lines came out of nowhere. I went from looking great to a monster in 5 months. I am hoping for the best. I will keep this log to show my progress. Just remember my story so in two decades if this happens to you....get immediately back on Accutane. Do not risk scarring!!!!!!!

Link to comment
Share on other sites

So sorry to hear about this! My dermatologist treated my acne with tetracycline and various antibiotics for over two years when I was a teenager. I think that is what caused it to majorly break out when I was 16. That is what caused my scarring. F*** incompetent derms. I hope it will get better soon.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×